# SDR 96ZZZX1984

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2364C
- Make and model: Cessna 170B
- Aircraft serial: 20352
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Block
- Part number: 0411129
- Condition: Corroded
- Location: Spar Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR BEARING BLOCK (FWD WING SPAR ATTACH POINT) FOUND SEVERELY CORRODED.
